# SDR MTNA20250813001

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 29,664 hours, 33,015 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL, BELOW V1, ENGINE OIL LOW PRESSURE MASTER WARNING ILLUMINATED EXTINGUISHED THEN ILLUMINATED AGAIN TAKEOFF ABORTED
